# SDR AALA202408223563

- Difficulty date: August 21, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N895NN
- Make and model: Boeing 737823
- Aircraft serial: 31149
- Aircraft time: 35,451 hours, 15,237 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bushing
- Condition: Dislodged
- Location: Girt Bar
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS METAL RING FELL OFF GIRT BAR WHILE DISARMING MAIN CABIN DOOR. REINSTALLED CLIP ON R2 SLIDE AT GRIT BAR AFT NYLON BUSING.
